On the Hausdorff dimension of piecewise hyperbolic attractors

Volume 207 / 2010

Tomas Persson Fundamenta Mathematicae 207 (2010), 255-272 MSC: 37D50, 37C45. DOI: 10.4064/fm207-3-3

Abstract

We study non-invertible piecewise hyperbolic maps in the plane. The Hausdorff dimension of the attractor is calculated in terms of the Lyapunov exponents, provided that the map satisfies a transversality condition. Explicit examples of maps for which this condition holds are given.

Authors

  • Tomas PerssonInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image